# SDR R61A20110173

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 18,453 hours, 13,623 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD ENTRANCE LIGHT WAS INOP.  MAINTENANCE PERFORMED OPS CHECK OF FWD ENTRANCE LIGHT PER EMB AMM, AND REPORTED OPS CHECK GOOD.
